Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the number of universal sofic groups


Author: Simon Thomas
Journal: Proc. Amer. Math. Soc. 138 (2010), 2585-2590
MSC (2010): Primary 03C20, 03E35, 20F69
Published electronically: February 26, 2010
MathSciNet review: 2607888
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: If $ CH$ fails, then there exist $ 2^{2^{\aleph_{0}}}$ universal sofic groups up to isomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03C20, 03E35, 20F69

Retrieve articles in all journals with MSC (2010): 03C20, 03E35, 20F69


Additional Information

Simon Thomas
Affiliation: Department of Mathematics, Rutgers University, 110 Frelinghuysen Road, Piscataway, New Jersey 08854-8019
Email: sthomas@math.rutgers.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10280-9
PII: S 0002-9939(10)10280-9
Keywords: Ultraproducts, expander graphs, sofic groups
Received by editor(s): August 15, 2009
Received by editor(s) in revised form: November 6, 2009
Published electronically: February 26, 2010
Additional Notes: Research partially supported by NSF Grant DMS 0600940.
Communicated by: Julia Knight
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.